Brill–Noether theory of squarefree modules supported on a graph
TypeJournal article; Peer reviewed
MetadataShow full item record
We investigate the analogy between squarefree Cohen- Macaulay modules supported on a graph and line bundles on a curve. We prove a Riemann–Roch theorem, we study the Jacobian and gonality of a graph, and we prove Clifford’s theorem.
CitationJournal of Pure and Applied Algebra
CitationJournal of Pure and Applied Algebra 217(5): 803–818
Copyright 2012 Elsevier B.V. All rights reserved